# SDR COEA2011032248805

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371420200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: EXTERIOR FUSELAGE SKIN 4 INCHES LEFT OF DME 1 ANTENNA IS DAMAGED, POSSIBLE LIGHTNING DAMAGE.  VERIFIED CRACK FREE, BLEND OUT CAN BE LEFT "AS IS" PER STRUCTURAL REPAIR INSTRUCTONS AND SRAS DO/TS-770/11...6293 ISSUE A.
